Journal publications in probability theory

Published

J. Fageot, V. Uhlmann, M. Unser, Gaussian and Sparse Processes are Limits of Generalized Poisson Processes, Applied and Computational Harmonic Analysis, in press. arXiv preprint arXiv:1702.05003. [pdf]

J. Fageot, M. Unser, Scaling Limits of Solutions of linear SDE Driven by Lévy White Noises, Journal of Theoretical Probability, pp. 1-24, 2018. [pdf]

J. Fageot, A. Fallah, M. Unser, Multidimensional Lévy White Noise in Weighted Besov Spaces, Stochastic Processes and their Applications, vol. 127, no. 5, pp. 1599-1621, 2017. [pdf]

J. Fageot, M. Unser, J.P. Ward, On the Besov Regularity of Periodic Lévy Noises, Applied and Computational Harmonic Analysis, vol. 42, no. 1, pp. 21-36, 2017. [pdf]

J. Fageot, E. Bostan, M. Unser, Wavelet Statistics of Sparse and Self-similar Images, SIAM Journal on Imaging Sciences, vol. 8, no. 4, pp. 2951-2975, 2015. [pdf]

J. Fageot, A. Amini, M. Unser, On the Continuity of the Characteristic Functionals and Sparse Stochastic Modeling, Journal of Fourier Analysis and Applications, vol. 20, no. 6, pp. 1179-1211, 2014. [pdf]

Under review (accessible on arXiv)

S. Aziznejad, J. Fageot, M. Unser, Wavelet Analysis of the Besov Regularity of Lévy White Noises, arXiv preprint arXiv:1801.09245. [pdf]

J. Fageot, T. Humeau, Integrability Conditions for Lévy White Noise as Generalized Random Process, arXiv preprint arXiv:1708.02500. [pdf]

J. Fageot, M. Unser, J.P. Ward, The n-term Approximation of Periodic Generalized Lévy Processes, arXiv preprint arXiv:1702.03335. [pdf]

Journal publications in optimization theory

Published

A. Badoual, J. Fageot, M. Unser, Periodic Splines and Gaussian Processes for the Resolution of Linear Inverse Problems, IEEE Transactions on Signal Processing, in press. [pdf]

H. Gupta, J. Fageot, M. Unser, Continuous-Domain Solutions of Linear Inverse Problems with Tikhonov vs. Generalized TV Regularization, IEEE Transactions on Information Theory, vol. 66, no. 17, pp. 4670-4684, 2018. [pdf]

M. Unser, J. Fageot, J.P. Ward, Splines are Universal Solutions of Linear Inverse Problems with Generalized-TV Regularization, SIAM Review, vol. 59, no. 4, pp. 769-793, 2017. [pdf]

M. Unser, J. Fageot, H. Gupta, Representer Theorems for Sparsity-Promoting L1-Regularization, IEEE Transactions on Information Theory, vol. 62, no. 9, pp. 5167-5180, 2016. [pdf]

Journal publications in signal processing

Published

D. Schmitter, J. Fageot, A. Badoual, P. Garcia-Amorena, M. Unser, Compactly-Supported Smooth Interpolators for Shape Modeling with Varying Resolution, Graphical Models, vo. 94, pp. 52-64, 2017. [pdf]

V. Uhlmann, J. Fageot, M. Unser, Hermite Snakes with Control of Tangents, IEEE Transactions on Image Processing, vol. 25, no. 6, pp. 2803-2816, 2016. [pdf]

Under review (accessible on arXiv)

J. Fageot, M. Unser, J.P. Ward, Beyond Wiener’s Lemma: Nuclear Convolution Algebras and the Inversion of Digital Filters, preprint arXiv:1711.03999. [pdf]

Zs. Püspöki, A. Amini, J. Fageot, J.P. Ward, M. Unser, Angular Accuracy of Steerable Feature Detectors, preprint arXiv:1710.03631. [pdf]

Book Chapters

A. Depeursinge, J. Fageot, O.S. Al-Kadi, Fundamentals of Texture Processing for Biomedical Image Analysis, Biomedical Texture Analysis, A. Depeursinge, O.S. Al-Kadi, J.R. Mitchell, Eds., Academic Press, Ch. 1, pp. 7-36, 2017.

A. Depeursinge, J. Fageot, Biomedical Texture Operators and Aggregation Functions, Biomedical Texture Analysis, A. Depeursinge, O.S. Al-Kadi, J.R. Mitchell, Eds., Academic Press, Ch. 3, pp. 63-100, 2017.

Conference Proceedings

A. Depeursinge, J. Fageot, V. Andrearczyk, J.P. Ward, M. Unser, Rotation Invariance and Directional Sensitivity: Spherical Harmonics versus Radiomics Features, International Workshop on Machine Learning in Medical Imaging, Granada, Spain, September, 2018, pp. 107-115. [pdf]

J. Fageot, J.P. Ward, M. Unser, Interpretation of Continuous-time Autoregressive Processes as Random Exponential Splines, Sampling Theory and Applications (SampTA'15), Washington DC, USA, May, 2015, pp. 231-235. [pdf]

J.P. Ward, J. Fageot, M. Unser, Compressibility of Symmetric-alpha-stable Processes, Sampling Theory and Applications (SampTA'15), Washington DC, USA, May, 2015, pp. 236-240. [pdf]

V. Uhlmann, J. Fageot, M. Unser, Statistical Optimality of Hermite Splines, Sampling Theory and Applications (SampTA'15), Washington DC, USA, May, 2015, pp. 226-230. [pdf]

J. Fageot, E. Bostan, M. Unser, Statistics of Wavelet Coefficients for Sparse Self-similar Images, International Conference on Image Processing (ICIP'2014), Paris, France, October, 2014, pp. 6096-6100. [pdf]

E. Bostan, J. Fageot, U.S. Kamilov, M. Unser, MAP Estimators for Self-similar Sparse Stochastic Processes, Sampling Theory and Applications (SampTA'13), Bremen, Germany, July, 2013, pp. 197-199. [pdf]

PhD Thesis

J. Fageot, Gaussian versus Sparse Stochastic Processes: Construction, Regularity, Compressibiilty, PhD Thesis, Swiss Federal Institute of Technology Lausanne (EPFL), under the supervision of Prof. M. Unser, 2017. [pdf]